# SDR RAIA981112

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolts
- Part number: 1371382C401
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7414 - STL - PASSENGER DOOR LIGHT CAME ON IN FLIGHT.  MAINTENANCE ADJUSTED SHOOT BOLTS.  (M)
